MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED HELICAL BLADE 110MM; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED HELICAL BLADE 110MM; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.038.410
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Additional product code: ktt.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent an open reduction and internal fixation surgery of proximal femur due to femur fracture.The plan was to implant a trochanteric fixation nail-advanced (tfna).When it came time to implant the nail, the nurse left the room to get a trochanteric fixation and a nail.Upon her return she had a tfn instead of a tfna and the nail was implanted.A new type of helical blade was implanted along with a tfn.The procedure was successfully completed.There was no surgical delay.The patient is stable and doing fine.This complaint involves two (2) device.This complaint is for (1) tfna fenestrated helical blade 110mm.This report is 2 of 2 for (b)(4).

Brand Name
TFNA FENESTRATED HELICAL BLADE 110MM
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7970600
Report Number2939274-2018-54414
Device Sequence Number16193327
Product Code HSB
UDI-Device Identifier10886982099327
UDI-Public(01)10886982099327
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.038.410
Device Catalogue Number04.038.410
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/28/2018
Initial Report FDA Received Date10/16/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;